MURAL - Maynooth University Research Archive Library



    Dividing an Angle into Equal Parts


    Buckley, Stephen M. and MacHale, Desmond (1985) Dividing an Angle into Equal Parts. The Mathematical Gazette, 69 (447). pp. 9-12. ISSN 0025-5572

    [img]
    Preview
    Download (100kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    There is no abstract available for this article

    Item Type: Article
    Keywords: Dividing an Angle; Equal Parts;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 4831
    Identification Number: https://doi.org/10.2307/3616440
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 18 Mar 2014 14:46
    Journal or Publication Title: The Mathematical Gazette
    Publisher: The Mathematical Association
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year